# SDR SWAA2016032250117

- Difficulty date: February 5, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 64,204 hours, 51,409 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER REAR SPAR CHORD CRACKED AT RSS 221.  REPAIRED CHORD IAW EA.
